# SDR 96FDEA01693

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 383152161
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE WARNING CAME ON AT 2,500 MSL, LIGHT WENT OUT WHEN NR 3 POWER RETARDED. FOUND STARTER TURBINE SHEARED FROM SHAFT, STARTER DESTROYED.  REPLACED NR 3 ENGINE STARTER PER MAINTENANCE MANUAL 80-10-01.  REPLACED NR 3 ENGINE START VALVE PER MAINTENANCE MANUAL 80-10-02.  RAN ENGINE OPERATIONAL AND LEAK CHECK GOOD.  NO DEFECTS NOTED WITH NR 3 ENGINE BLEED AIR DUCTS.
